Acta Mathematica, 1935

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (12 articles)

Volume 64, Issue 1

[1] Discours prononcé à l'inauguration d'un monument élevé à la mémoire de G. Mittag-Leffler

T. Carleman

TBD mathscidoc:1701.33830

Acta Mathematica, 64, (1), I-IV, 1935.12
[ Download ] [ 2017-01-08 20:31:05 uploaded by actaadmin ] [ 326 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Mémoire sur les séries d'interpolation

René Lagrange Dijon

TBD mathscidoc:1701.33831

Acta Mathematica, 64, (1), 1-80, 1935.12
[ Download ] [ 2017-01-08 20:31:05 uploaded by actaadmin ] [ 233 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über den Habitus der konformen Abbildung am Rande des Abbildungsbereiches

Alexander Ostrowski Basel

TBD mathscidoc:1701.33832

Acta Mathematica, 64, (1), 81-184, 1935.12
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 360 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The geometry of a net of quadrics in four-dimensional space

W. L. Edge Edinburgh

TBD mathscidoc:1701.33833

Acta Mathematica, 64, (1), 185-242, 1935.12
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 542 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über die$W$-Kurven im dreidimensionalen Raume

A. Wiman Upsala

TBD mathscidoc:1701.33834

Acta Mathematica, 64, (1), 243-352, 1935.12
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 338 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Über$n$-dimensionale Gittertransformationen

Wilhelm Magnus Frankfurt a. M.

TBD mathscidoc:1701.33835

Acta Mathematica, 64, (1), 353-367, 1935.12
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 409 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 65, Issue 1

[1] Sur les décompositions des fonctions analytiques uniformes et sur leurs applications

N. Aronszajn à Paris

TBD mathscidoc:1701.33836

Acta Mathematica, 65, (1), 1-156, 1935.12
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 210 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Zur Theorie der Überlagerungsflächen

Lars Ahlfors Helsingfors

TBD mathscidoc:1701.33837

Acta Mathematica, 65, (1), 157-194, 1935.12
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 680 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über die Analytische Darstellung der Automorphen Funktionen bei Hyperelliptischen Riemannschen Flächen

P. J. Myrberg Helsingfors

TBD mathscidoc:1701.33838

Acta Mathematica, 65, (1), 195-261, 1935.12
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 687 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The measurable boundaries of an arbitrary function

Henry Blumberg Columbus, Ohio, U. S. A.

TBD mathscidoc:1701.33839

Acta Mathematica, 65, (1), 263-282, 1935.12
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 560 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On a class of perfect sets

S. Verblunsky Manchester

TBD mathscidoc:1701.33840

Acta Mathematica, 65, (1), 283-305, 1935.12
[ Download ] [ 2017-01-08 20:31:07 uploaded by actaadmin ] [ 350 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Über Gitterpunkte in Convexen Körpern und ein Damit Zusammenhängendes Extremalproblem

Carl Ludwig Siegel Princeton, N.J.

TBD mathscidoc:1701.33841

Acta Mathematica, 65, (1), 307-323, 1935.12
[ Download ] [ 2017-01-08 20:31:07 uploaded by actaadmin ] [ 331 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved